# SDR SWAA2018092425481

- Difficulty date: August 30, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL CORRODED BETWEEN BS 968 TO BS 990.  R&R MOP SILL IAW DWG AND SRM.
